# SDR UALA2012030501370

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 53,600 hours, 6,482 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Sparks
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

P53 PIGTAIL SPARKS WHEN PLUGGED IN.  PLUG INSPECTED NIL DAMAGE NOTED ON P53.  GRD CHECK CARRIED OUT UNABLE TO FAULT REPORT FURTHER.
